Journal of Nonlinear Mathematical Physics

Volume 6, Issue 1, February 1999, Pages 99 - 119

Dynamical Correlation Functions for an Impenetrable Bose Gas with Neumann or Dirichlet Boundary Conditions

Authors
Takeo KOJIMA
Corresponding Author
Takeo KOJIMA
Available Online 1 February 1999.
DOI
https://doi.org/10.2991/jnmp.1999.6.1.7How to use a DOI?
Abstract
We study the time and temperature dependent correlation functions for an impenetrable Bose gas with Neumann or Dirichlet boundary conditions (x1, 0) (x2, t) ±,T . We derive the Fredholm determinant formulae for the correlation functions, by means of the Bethe Ansatz. For the special case x1 = 0, we express correlation functions with Neumann boundary conditions (0, 0) (x2, t) +,T , in terms of solutions of nonlinear partial differential equations which were introduced in [1] as a generalization of the nonlinear Schrödinger equations. We generalize the Fredholm minor determinant formulae of ground state correlation functions (x1) (x2) ±,0 in [2], to the Fredholm determinant formulae for the time and temperature dependent correlation functions (x1, 0) (x2, t) ±,T , t R, T 0.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
6 - 1
Pages
99 - 119
Publication Date
1999/02
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.1999.6.1.7How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Takeo KOJIMA
PY  - 1999
DA  - 1999/02
TI  - Dynamical Correlation Functions for an Impenetrable Bose Gas with Neumann or Dirichlet Boundary Conditions
JO  - Journal of Nonlinear Mathematical Physics
SP  - 99
EP  - 119
VL  - 6
IS  - 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.1999.6.1.7
DO  - https://doi.org/10.2991/jnmp.1999.6.1.7
ID  - KOJIMA1999
ER  -